Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering with depression, improvement with counseling, prescribed medicines. Will it cause side effects if taken for a long term?

hi i m 23 year old young boy. i have problem with my treatment medicine. i have been suffered depression for 1 year but now i feel good due to treatment through psychiatric . though i feel good, doctor prescribe me dose of provanol sr-40 one tablet in a day or xet cr-12.5 two tablet in a day. Is that harmful or any side effects occurs in my body use of this dose as a long period.
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to the forum. It is nice to learn that you love yourself, you are recovering from depression. You should know that depression is not a life long problem. Life is like a roller-coaster. There is sunlight as well as rain. Are you planning to keep taking medicines for a long period? Concentrate on recovery. Think positive. You will get well soon and will not require these medicines. ( you should have given a detailed history of your past ailment )

Comparatively provanol sr - 40 ( propranolol) has milder side effects, though the effects may be adverse if wrong doses are taken. Patients taking xet cr -12.5 often come with complains of side effects ( tiredness, dizziness, muscle weakness, numbness in the fingers, toes, many more ) Long term use may affect CNS or genitourinary problems and more. ( side effects varies from individual to individual )

Try to change your lifestyle. Perform yoga and meditation. Life is beautiful. You should pick your choice food from markets/malls, dress well, exercise, listen to music, read books, watch movies, sing songs. Stay merry and stress-free.

Have a good day, take care.

Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor